# SDR SWIA202054016

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 677.00 TO AFT OF FS 708.00 LT SEAT SIDE TRACK CORRODED IN SEVERAL AREAS, MARKED.  C-CHECK RO 11/11/2020.  EVALUATED CORRODED LT SEAT SIDE TRACK AT FS 677.00 TO AFT OF FS 708.00, FOUND TO BE OUT OF LIMITS, REF CRJ 700 SRM.  REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK, REF CRJ 700 AMM.
